BÀI BÁO KHOA HỌC


P. Kumam (1), N. V. Dũng (2), K. Sitthithakerngkiet (3), "A generalization of Ciric fixed point theorem" , Filomat (ISSN:0354-5180) , Vol 7 (Issue: 29) , 2015 , 00
Lâm Quốc Anh (1), Nguyen Van Hung (2), "The Existence and Stability of Solutions for Symmetric Generalized Quasi-variational Inclusion Problems" , Filomat (ISSN:0354-5180) , Vol ĐB (Issue: 29) , 2015 , 00
N. V. Dũng (1), N. T. Hiếu (2), Slobodan Radojevic (3), "Fixed point theorems for g-monotone maps on partially ordered S-metric spaces" , Filomat (ISSN:0354-5180) , Vol 9 (Issue: 28) , 2014 , 00
Tran Van An (1), N. V. Dũng (2), Vo Thi Le Hang (3), "General fixed point theorems on Metric spaces and 2-metrics spaces" , Filomat (ISSN:0354-5180) , Vol 10 (Issue: 28) , 2014 , 00

QUAN TÂM NHIỀU